RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ivanov, Vyacheslav Alekseevich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:292
Abstract pages:464
Full texts:242

http://www.mathnet.ru/eng/person47335
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/609318

Publications in Math-Net.Ru
1980
1. V. A. Ivanov, “On the ray origin in the Dirichlet spectrum a problem of Diophantine approximations”, Zap. Nauchn. Sem. LOMI, 93 (1980),  164–185  mathnet  mathscinet  zmath; J. Soviet Math., 19:2 (1982), 1169–1183
1978
2. V. A. Ivanov, “On Dirichlet approximation of real numbers”, Dokl. Akad. Nauk SSSR, 238:3 (1978),  521–523  mathnet  mathscinet  zmath
3. V. A. Ivanov, “Dirichlet's theorem in the theory of diophantine approximations”, Mat. Zametki, 24:4 (1978),  459–474  mathnet  mathscinet  zmath; Math. Notes, 24:4 (1978), 747–755
4. V. A. Ivanov, “Rational approximations of real numbers”, Mat. Zametki, 23:1 (1978),  3–26  mathnet  mathscinet  zmath; Math. Notes, 23:1 (1978), 3–16

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020